Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had IUI, faint positive pregnancy test. Taken Duphaston. Why am I not getting my period?

i had IUI on 28 September. My pregnancy tests been always faint positives. My doctor told me to stop Duphaston so that i can get my period and try again. But its been a month and i still haven t got my period. the doctor ask me to take Duphaston for 3 more days and wait another two weeks to get my period. My tummy and breast been getting bigger. I m sure i have gain some weight. I don t really have many symptoms but tiredness and some times dizzy. I m very confused on why i m not getting my period and why is it still faint positives ?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
In the current scenario, you should take a serum beta-hCG titre estimation along with a trans-vaginal sonogram to come to a definite conclusion. If you have always had regular cycles, pregnancy is the most likely possibility here. If it is so, you will not get a withdrawal bleed. Moreover, progesterone as Duphaston is given to maintain pregnancy. Please contact your doctor after getting the blood test and sonogram for further management. Hope you find this information useful. Wish you good health.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor